# SDR AALA20140718014

- Difficulty date: July 18, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 43,111 hours, 17,577 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELL FRAME AT STATION 1040 STRINGER 26 CRACKED.  INSTALLED REINFORCING REPAIR IAW SRM 53-00-03-2R-1 FIGURE 201 & EA B737-53-035726.
